# SDR FDEA201212274387

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A53278288203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN FLOOR STRUCTURE CLEVIS FR66 BETWEEN SEAT TRACK 2R & 3R HAS   CORROSION INSIDE OF TRACK.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15 FIG 103.  R & R CLEVIS ADAPTER IAW FSRM 51-72-10.  REPROTECTED IAW FSRM 51-75-10.
